# SDR HYIA20180222001

- Difficulty date: February 22, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 44,018 hours, 55,432 cycles
- Propeller: Hamstd 14SF5
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 7827015
- Part serial: 1681
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE BLADE CHANGE DISCOVERED DAMAGE AT BLADE ROOT AND PROPELLER HUB, REMOVED PROPELLER ASSEMBLY FOR FURTHER INVESTIGATION. ADDITIONAL RESULTS TO BE SUPPLIED AS AVAILABLE.
